# SDR ASOA201200974

- Difficulty date: March 20, 2012
- Submitted: March 23, 2012
- Operation: Air carrier
- Aircraft: N681BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7680
- Aircraft time: 17,510 hours, 16,525 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION NOTED AT FS 621 REAR PRESSURE BULKHEAD WEB FWD FACE AT LBL 27.50 WL 129 AT THE TOP OF THE CARGO DOOR AFT TRACK APPROX .10 IN LENGTH 50 PERCENT FULL SCREEN HEIGHT. FAILED NDT.
